# SDR SWAA2013010211056

- Difficulty date: November 28, 2012
- Submitted: January 2, 2013
- Operation: Air carrier
- Aircraft: N906AT
- Make and model: Boeing 717-200
- Aircraft serial: 55087
- Aircraft time: 30,718 hours, 21,195 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 9936585
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 222 AHF IS DELAMINATED.  REMOVED DELAMINATED CABIN FLOOR PNL 222AHF IAW B717 AMM 53-21-01 FABRICATED FLOOR PANEL SRM 53-20-52 REPAIR 3 + DWG, INSTALLED FLOOR PNL IAW B717 SRM 51-41-01.
